Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 16, NWS San Diego, CA

December 25, 2012

NWS San Diego, CA issued this small craft advisory at Dec 25, 2012, 8:24 AM PST. It took effect at Dec 26, 2012, 4:00 AM PST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 8:24 AM PST (16:24 UTC)
In effect from
Dec 26, 2012, 4:00 AM PST
Expired
Dec 27, 2012, 9:00 PM PST
In force
41 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WHUS76 KSGX 251624
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
824 AM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORIES IN EFFECT WEDNESDAY MORNING THROUGH
THURSDAY EVENING...
...GALE WATCH FOR WEDNESDAY EVENING OUTER COASTAL WATERS...

.NW WIND INCREASING FOLLOWING COLD FRONTAL PASSAGE WEDNESDAY
MORNING. GUSTS MAY REACH GALE STRENGTH BY WEDNESDAY EVENING OVER
OUTER COASTAL WATERS. COMBINED SEAS ALSO BUILDING TO 10 FEET OR
HIGHER OUTER COASTAL WATERS WEDNESDAY EVENING.

PZZ775-260030-
/O.NEW.KSGX.SI.Y.0023.121226T1400Z-121226T2300Z/
/O.NEW.KSGX.GL.A.0006.121226T2300Z-121227T1100Z/
/O.NEW.KSGX.SC.Y.0016.121227T1100Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
824 AM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 AM TO 3 PM
PST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED...WHICH IS IN
EFFECT FROM 3 PM WEDNESDAY AFTERNOON THROUGH 3 AM THURSDAY
MORNING. FOLLOWING THE GALE WATCH... A SMALL CRAFT ADVISORY HAS
ALSO BEEN ISSUED FOR WINDS AND HAZARDOUS SEAS FROM 3 AM TO 9 PM
PST THURSDAY.

* WINDS...INCREASING WEDNESDAY MORNING TO NW 20 TO 25 KT WITH
  GUSTS OVER 35 KT LATE WEDNESDAY AFTERNOON AND EVENING.

* SEAS...BUILDING TO 10 FT OR HIGHER WEDNESDAY EVENING.

* OUTLOOK...WIND GUSTS OVER 35 KT AND SEAS OVER 10 FEET CONTINUING
  THROUGH WEDNESDAY NIGHT AND THURSDAY. WINDS NOT DIMINISHING
  BELOW 20 KT...NOR SEAS SUBSIDING BELOW 10 FT UNTIL LATE THURSDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ750-260030-
/O.NEW.KSGX.SI.Y.0023.121226T1800Z-121228T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
824 AM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM WEDNESDAY
TO 9 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM
WEDNESDAY TO 9 PM PST THURSDAY. 

* WINDS...INCREASING ON WEDNESDAY TO NW 15 TO 20 KT WITH GUSTS TO
  30 KT.

* OUTLOOK...WINDS MAY TEMPORARILY DIMINISH LATE WEDNESDAY NIGHT
  BUT ARE LIKELY TO INCREASE AGAIN ON THURSDAY WITH WINDS NOT
  DIMINISHING BELOW 20 KT UNTIL LATE THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO


BALFOUR
9 follow-up statements
022 
WHUS76 KSGX 252002 AAA
MWWSGX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
1202 PM PST TUE DEC 25 2012

...GALE WATCH CANCELLED...

...SMALL CRAFT ADVISORY START TIME MOVED UP TO EARLY WEDNESDAY
MORNING...

.NW WIND STILL EXPECTED TO INCREASE FOLLOWING COLD FRONTAL
PASSAGE...BUT A BIT EARLIER WEDNESDAY MORNING. GUSTS NO LONGER
EXPECTED TO REACH GALE STRENGTH. COMBINED SEAS STILL LIKELY TO 
BUILD TO 10 FEET OR HIGHER OUTER COASTAL WATERS BY WEDNESDAY EVENING.

PZZ775-260430-
/O.EXT.KSGX.SI.Y.0023.121226T1200Z-121227T0400Z/
/O.CAN.KSGX.GL.A.0006.121226T2300Z-121227T1100Z/
/O.EXT.KSGX.SC.Y.0016.121227T0400Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1202 PM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 4 AM TO 8 PM
PST WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM WEDNESDAY TO 9 PM
PST THURSDAY FOR WINDS AND HAZARDOUS SEAS...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE GALE
WATCH. 

* WINDS...INCREASING EARLY WEDNESDAY MORNING TO NW 20 TO 25 KT
  WITH GUSTS TO 30 KT...AND CONTINUING THURSDAY.

* SEAS...BUILDING TO 10 FT OR HIGHER WEDNESDAY EVENING AND
  CONTINUING INTO THURSDAY.

* OUTLOOK...WIND GUSTS NOT DIMINISHING BELOW 25 KT UNTIL LATE
  THURSDAY. SEAS NOT BELOW 10 FT UNTIL THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ750-260430-
/O.EXT.KSGX.SI.Y.0023.121226T1600Z-121227T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
1202 PM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 8 AM
WEDNESDAY TO 2 AM PST THURSDAY...

* WINDS...INCREASING WEDNESDAY MORNING TO NW 15 TO 20 KT WITH
  GUSTS TO 30 KT.

* OUTLOOK...WIND GUSTS CONTINUING AROUND 25 KT UNTIL LATE
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO

BALFOUR
975 
WHUS76 KSGX 260417
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
817 PM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM WEDNESDAY TO 9 PM
PST THURSDAY...

.THE SMALL CRAFT ADVISORY IN THE OUTER WATERS...FOR WINDS AND
HAZARDOUS SEAS...HAS BEEN MOVED UP TO EARLY WEDNESDAY MORNING TO
REPLACE THE SMALL CRAFT ADVISORY ISSUED FOR ONLY WINDS. NW WINDS
WILL INCREASE TO NEAR 30 KT FIRST OVER THE OUTER WATERS EARLY
WEDNESDAY MORNING...THEN OVER THE INNER WATERS MID-WEDNESDAY
MORNING FOLLOWING THE PASSAGE OF A COLD FRONT LATE TONIGHT.
COMBINED SEAS WILL BUILD TO NEAR 10 FEET OVER PORTIONS OF THE
OUTER WATERS WEDNESDAY NIGHT AND THURSDAY. CONDITIONS ARE
FORECAST TO IMPROVE BY LATE THURSDAY.

PZZ775-261200-
/O.CAN.KSGX.SI.Y.0023.121226T1200Z-121227T0400Z/
/O.EXT.KSGX.SC.Y.0016.121226T1200Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
817 PM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM WEDNESDAY TO 9 PM
PST THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

* WINDS...NORTHWEST 20 TO 25 KT WITH FREQUENT GUSTS TO 30 KT EARLY
  WEDNESDAY MORNING THROUGH THURSDAY EVENING.

* SEAS...COMBINED SEAS NEAR 10 FT WEDNESDAY NIGHT THROUGH THURSDAY.

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT BY LATE THURSDAY.
  SEAS LOWERING BELOW 10 FT THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-261200-
/O.CON.KSGX.SI.Y.0023.121226T1600Z-121227T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
817 PM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 8 AM
WEDNESDAY TO 2 AM PST THURSDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH FREQUENT GUSTS TO 30 KT
  WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT.

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT LATE WEDNESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO

JJT
456 
WHUS76 KSGX 261203
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
403 AM PST WED DEC 26 2012

...GUSTY WINDS AND HAZARDOUS SEAS DEVELOPING TODAY AND CONTINUING
THROUGH THURSDAY...

WIND WILL SHIFT NORTHWEST WITH THE PASSAGE OF A COLD FRONT THIS
MORNING. OVER THE OUTER WATERS...NORTHWEST WINDS WILL INCREASE TO
15 TO 25 KT WITH GUSTS TO 30 KT THROUGH 9 AM. OVER THE INNER
WATERS...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS
TO 25 KT THROUGH NOON. COMBINED SEAS FROM 5 TO 10 FEET WILL CREATE
HAZARDOUS BOATING CONDITIONS OVER THE OUTER WATERS THROUGH
THURSDAY.

PZZ750-262015-
/O.CON.KSGX.SI.Y.0023.121226T1600Z-121227T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
403 AM PST WED DEC 26 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 8 AM
THIS MORNING TO 2 AM PST THURSDAY...

* WINDS...SOUTHWEST WINDS 10 TO 15 KT THIS MORNING...BECOMING
  NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT BY EARLY AFTERNOON.
  THE GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE
  DECREASING LATE.

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ775-262015-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
403 AM PST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH FREQUENT GUSTS TO 30 KT
  TODAY THROUGH THURSDAY EVENING.

* SEAS...COMBINED SEAS BUILDING TO NEAR 10 FT THIS AFTERNOON AND
  CONTINUING THROUGH THURSDAY.

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT AND SEAS LOWERING
  TO LESS THAN 10 FT THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE
187 
WHUS76 KSGX 262104
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
104 PM PST WED DEC 26 2012

PZZ750-270515-
/O.CON.KSGX.SI.Y.0023.000000T0000Z-121227T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
104 PM PST WED DEC 26 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 AM
PST THURSDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ775-270515-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
104 PM PST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH FREQUENT GUSTS TO 30 KT.

* SEAS...COMBINED SEAS AROUND 10 FT FROM THE NORTHWEST WITH A
  PERIOD OF 8 SECONDS.

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT AND SEAS LOWERING 
  TO LESS THAN 10 FT THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO

BALFOUR
734 
WHUS76 KSGX 270422
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
822 PM PST WED DEC 26 2012

...SMALL CRAFT ADVISORY FOR WINDS OVER INNER WATERS NOW IN EFFECT
UNTIL 4 AM PST THURSDAY...

NW WINDS OF SMALL CRAFT ADVISORY STRENGTH WILL CONTINUE THROUGH 4
AM THURSDAY MORNING OVER THE INNER WATERS. THEREFORE...THE SMALL CRAFT
ADVISORY FOR WINDS OVER THE INNER WATERS HAS BEEN EXTENDED TWO
HOURS UNTIL 4 AM THURSDAY MORNING. STRONG NW WINDS AND HIGH
COMBINED SEAS WILL CONTINUE THROUGH THURSDAY EVENING IN THE OUTER
COASTAL WATERS.

PZZ750-271200-
/O.EXT.KSGX.SI.Y.0023.000000T0000Z-121227T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
822 PM PST WED DEC 26 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ775-271200-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
822 PM PST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH FREQUENT GUSTS TO 30 KT.

* SEAS...COMBINED SEAS AROUND 10 FT FROM THE NORTHWEST WITH A 
  PERIOD OF 8 SECONDS. 

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT AND SEAS LOWERING 
  TO LESS THAN 10 FT THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO

JJT
127 
WHUS76 KSGX 271213
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
413 AM PST THU DEC 27 2012

...SMALL CRAFT ADVISORY FOR THE OUTER WATERS UNTIL 9 PM PST FOR
THE OUTER WATERS...

NW WINDS FROM 20 TO 25 KT WITH GUSTS TO 30 KT AND COMBINED SEAS
FROM 8 TO 10 FEET WILL CONTINUE OVER THE OUTER WATERS THROUGH
THIS EVENING.

PZZ750-271315-
/O.EXP.KSGX.SI.Y.0023.000000T0000Z-121227T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
413 AM PST THU DEC 27 2012

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE WINDS OVER THE INNER WATERS HAVE FALLEN BELOW SMALL CRAFT
ADVISORY LEVELS...AND THE SMALL CRAFT ADVISORY EXPIRED AT 4 AM.
NEVERTHELESS...IT WILL STILL BE BREEZY OVER THE INNER WATERS TODAY
FROM 10 TO 30 MILES OFFSHORE WHERE NW WINDS FROM 10 TO 20 KT ARE
EXPECTED.

$$

PZZ775-272000-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
413 AM PST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...COMBINED SEAS 8 TO 10 FT FROM THE NORTHWEST WITH A
  PERIOD OF 8 SECONDS.

* OUTLOOK...WIND GUSTS DIMINISHING BELOW 25 KT AND SEAS LOWERING
  TO LESS THAN 10 FT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE

HTTP://WWW.WEATHER.GOV/SANDIEGO
717 
WHUS76 KSGX 272042
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1242 PM PST THU DEC 27 2012

PZZ775-280400-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1242 PM PST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS TO 25 KT... DIMINISHING
  TO N 10 KT AFTER MIDNIGHT.

* SEAS...WIND WAVES 3 FT IN THE EVENING...SUBSIDING TO 3 FT OR
  LESS. SWELL W 6 TO 9 FT AT 14 SECONDS.

* OUTLOOK...THE DOWNWARD TREND IN WINDS AND SEAS WILL CONTINUE
  THROUGH FRIDAY. OVER THE WEEKEND WINDS AND SEAS WILL LIKELY
  INCREASE AS ANOTHER COLD FRONT MOVES ACROSS THE REGION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO


BALFOUR
168 
WHUS76 KSGX 272137 AAA
MWWSGX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
137 PM PST THU DEC 27 2012

PZZ775-280500-
/O.CON.KSGX.SC.Y.0016.000000T0000Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
137 PM PST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS TO 25 KT... 
  DIMINISHING TO N 10 KT AFTER MIDNIGHT. 

* SEAS...COMBINED SEAS 10 FT THIS AFTERNOON AND EVENING...BECOMING
  WIND WAVES 2 FT OR LESS WITH W SWELL W 6 TO 9 FT AT 14 SECONDS
  AFTER 9 PM.

* OUTLOOK...THE DOWNWARD TREND IN WINDS AND SEAS WILL CONTINUE 
  THROUGH FRIDAY. OVER THE WEEKEND WINDS AND SEAS WILL LIKELY 
  INCREASE AS ANOTHER COLD FRONT MOVES ACROSS THE REGION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
034 
WHUS76 KSGX 280500
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 PM PST THU DEC 27 2012

PZZ775-280600-
/O.EXP.KSGX.SC.Y.0016.000000T0000Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
900 PM PST THU DEC 27 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

COMBINED SEA HEIGHTS AND WINDS CONTINUE TO DIMINISH ACROSS OUTER
WATERS OF SAN DIEGO COUNTY THE TREND WILL CONTINUE INTO SATURDAY.
THE NEXT STORM SYSTEM WILL MOVE THROUGH THE REGION OVER THE
WEEKEND AND AGAIN MAY PRODUCE HAZARDOUS SEA CONDITIONS FROM
SATURDAY EVENING INTO NEW YEARS EVE.

$$
PIERCE

HTTP://WWW.WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 3:05 AM PST, 5 hours 19 minutes earlier.

Area forecast discussion, Dec 25, 3:05 AM PST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
305 AM PST TUE DEC 25 2012

.SYNOPSIS...
DRY AND A LITTLE WARMER TODAY UNDER WEAK HIGH PRESSURE WITH LOCALLY
GUSTY NORTHEAST WINDS TO 30 MPH NEAR THE COASTAL FOOTHILLS THIS
MORNING. FOR WEDNESDAY MORNING THROUGH EVENING...A COLD LOW PRESSURE
SYSTEM FROM THE NORTHWEST WILL MOVE THROUGH SOUTHWEST CALIFORNIA
BRINGING LIGHT TO MODERATE PRECIPITATION AMOUNTS TO AREAS ALONG AND
WEST OF THE MOUNTAINS WITH GUSTY WEST WINDS TO AROUND 55 MPH IN THE
MOUNTAINS AND DESERTS. SLOW WARMING AND BREEZY THURSDAY WITH A
LITTLE GREATER WARMING FOR FRIDAY UNDER HIGH PRESSURE. FOR THE
WEEKEND THROUGH EARLY NEXT WEEK...A LOW PRESSURE SYSTEM WILL BE
SOMEWHERE IN THE VICINITY OF SOUTHERN CALIFORNIA OR THE ADJACENT
EASTERN PACIFIC WITH SMALL CHANCES FOR PRECIPITATION...MAINLY DURING
THE WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY THROUGH THURSDAY)...
FOR TODAY...HIGH PRESSURE ALOFT WILL MOVE INLAND ALONG THE WEST
COAST BRINGING DRY WEATHER AND WARMING...THOUGH HIGH TEMPERATURES
WILL STILL BE A FEW DEGREES BELOW AVERAGE. THERE WILL ALSO BE SOME
PATCHY DENSE RADIATIONAL FOG EARLY THIS MORNING...MAINLY IN THE
VALLEYS...WITH WEAK OFFSHORE FLOW BRINGING LOCALLY GUSTY NORTHEAST
WINDS TO AROUND 30 MPH NEAR THE COASTAL FOOTHILLS THIS MORNING.

A COLDER LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL MOVE THROUGH
SOUTHWEST CALIFORNIA WEDNESDAY MORNING THROUGH EVENING BRINGING
LIGHT TO MODERATE PRECIPITATION AMOUNTS TO AREAS ALONG AND WEST OF
THE MOUNTAINS WITH GUSTY WEST WINDS TO AROUND 55 MPH IN THE
MOUNTAINS AND DESERTS. THE MAIN PERIOD OF PRECIPITATION IS EXPECTED
WEDNESDAY MORNING WITH SHOWERS LINGERING NEAR THE MOUNTAINS
WEDNESDAY AFTERNOON AND ENDING WEDNESDAY EVENING.

RAINFALL AMOUNTS FOR ORANGE AND SOUTHWESTERN SAN BERNARDINO COUNTIES
ARE EXPECTED TO RANGE FROM ONE TENTH TO ONE QUARTER INCH NEAR THE
COAST TO ONE QUARTER TO ONE HALF INCH ON THE COASTAL MOUNTAIN SLOPES
WITH AMOUNTS A LITTLE LESS FOR SAN DIEGO AND WESTERN RIVERSIDE
COUNTIES. AMOUNTS OF ONE TENTH INCH OR LESS ARE EXPECTED IN THE
UPPER DESERTS WITH LITTLE OR NO MEASURABLE PRECIPITATION FOR THE
LOWER DESERTS. THE SNOW LEVEL IS EXPECTED TO LOWER TO AROUND 4500
FEET WITH SNOWFALL OF A FEW INCHES ABOVE 5000 FEET.

LOCALLY BREEZY AND SLIGHTLY WARMER FOR THURSDAY AS THE TROUGH OF LOW
PRESSURE MOVES EASTWARD ACROSS ARIZONA AND NEW MEXICO...BUT WITH
WEAKLY CYCLONIC FLOW REMAINING ACROSS SOUTHERN CALIFORNIA.

&&

.LONG TERM (FRIDAY THROUGH MONDAY)...
DRY AND A LITTLE WARMER FOR FRIDAY WITH HIGH PRESSURE ALOFT ALONG
THE WEST COAST AND WEAK OFFSHORE LOWER LEVEL FLOW.

FOR THE WEEKEND THROUGH EARLY NEXT WEEK...A LOW PRESSURE SYSTEM
SHOULD BE SOMEWHERE IN THE VICINITY OF SOUTHERN CALIFORNIA AND THE
ADJACENT EASTERN PACIFIC. HOWEVER...THERE REMAINS A LARGE AMOUNT OF
UNCERTAINTY WITH THE DETAILS OF THIS PATTERN. THE CURRENT FORECAST
MAINTAINS SMALL CHANCES FOR PRECIPITATION OVER THE WEEKEND WITH THE
POTENTIAL FOR OFFSHORE FLOW TO DEVELOP SOMETIME EARLY NEXT WEEK.

&&

.AVIATION...
250930Z...SCT-BKN CIGS THIS MORNING WITH VARIABLE BASES FROM
500-2000 FT THROUGH 18Z. GROUND FOG IN LOW LYING AREAS WITH 2-4SM
VIS AT TIMES...LOCALLY DOWN TO 1/4 MILE IN THE VALLEY AIRPORTS AT
OKB...CNO...RIV AND RNM. CLOUDS AND FOG MIXING OUT AFT 18Z FOLLOWED
BY SCT-BKN200 AND UNRESTRICTED VIS.

TONIGHT...MARINE LAYER CLOUDS REFORMING TONIGHT AFT 06Z WITH
BKN-OVC025-035 INCREASING IN AREAL COVERAGE THROUGH 14Z THU.

&&

.MARINE...
FAIR SKIES AND LIGHT WINDS TODAY AND TONIGHT. A STRONG COLD FRONT
WILL MOVE ACROSS THE SOUTHERN CALIFORNIA COASTAL WATERS WEDNESDAY
BRINGING GUSTY NORTHWEST WINDS...ROUGH SEAS AND HAZARDOUS BOATING
CONDITIONS THROUGH THURSDAY. NW WINDS WILL INCREASE TO 15-25 KT WITH
GUSTS TO 30 KT MIDDAY WEDNESDAY. THE STRONG WINDS COMBINED WITH A
BUILDING LONG PERIOD NW SWELL AND A SHORTER PERIOD WIND SWELL WILL
PRODUCE COMBINED SEAS OF 8-10 FEET. A SMALL CRAFT ADVISORY FOR WINDS
AND COMBINED SEAS WILL LIKELY BE NEEDED WEDNESDAY AND THURSDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 6 AM TO 6 PM PST WEDNESDAY FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

PZ...NONE.

&&

PUBLIC...17
AVIATION/MARINE...MOEDE
Hazardous weather outlook, Dec 25, 5:40 AM PST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
540 AM PST TUE DEC 25 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-261430-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
540 AM PST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE PATCHY DENSE FOG EARLY THIS MORNING...MAINLY IN THE
VALLEYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FOR WEDNESDAY MORNING THROUGH EVENING...A COLDER LOW PRESSURE SYSTEM
FROM THE NORTHWEST IS EXPECTED TO BRING LIGHT TO LOCALLY MODERATE
PRECIPITATION AMOUNTS TO AREAS ALONG AND WEST OF THE MOUNTAINS WITH
SNOW LEVELS LOWERING TO AROUND 4500 FEET. IT IS ALSO EXPECTED TO
BRING ANOTHER ROUND OF STRONG WEST WINDS TO THE MOUNTAINS AND
DESERTS WITH GUSTS TO AROUND 55 MPH.

WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT...WINDS OVER THE COASTAL
WATERS ARE EXPECTED TO BE AROUND 25 KT. THIS MAY CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

WITH A COLDER ATMOSPHERE REMAINING IN PLACE THROUGH THURSDAY
NIGHT...FROST IS POSSIBLE IN THE VALLEYS AND UPPER DESERTS FOR LATE
WEDNESDAY NIGHT THROUGH EARLY THURSDAY MORNING AND AGAIN LATE
THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT NEEDED FOR THESE AREAS...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

JAD

In the hours before

Special weather statement, Dec 25, 4:27 AM PST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
427 AM PST TUE DEC 25 2012

CAZ042-043-048-050-055>058-060>062-251400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
427 AM PST TUE DEC 25 2012

...COLDER AND WINDY WITH MORE PRECIPITATION FOR WEDNESDAY...

FOR WEDNESDAY MORNING THROUGH EVENING...A COLDER LOW PRESSURE SYSTEM
FROM THE NORTHWEST WILL MOVE THROUGH SOUTHWEST CALIFORNIA BRINGING
LIGHT TO MODERATE PRECIPITATION AMOUNTS TO AREAS ALONG AND WEST OF
THE MOUNTAINS WITH GUSTY WEST WINDS TO AROUND 55 MPH IN THE
MOUNTAINS AND DESERTS. THE MAIN PERIOD OF PRECIPITATION IS EXPECTED
TO BE DURING THE MORNING WITH SHOWERS CONTINUING NEAR THE MOUNTAINS
IN THE AFTERNOON AND ENDING DURING THE EVENING.

* RAINFALL...ONE TENTH TO ONE QUARTER INCH NEAR THE COAST TO ONE
  HALF TO THREE QUARTERS OF AN INCH ON THE COASTAL MOUNTAIN SLOPES
  WITH LOCALLY GREATER AMOUNTS. LESS THAN ONE TENTH INCH IN THE
  UPPER DESERTS WITH LITTLE OR NO PRECIPITATION FOR THE LOWER
  DESERTS.

* SNOWFALL...SNOW LEVELS WILL LOWER TO AROUND 4500 FEET DURING THE
  MORNING AND REMAIN NEAR 4500 FEET THROUGH THE EVENING. SNOWFALL OF
  A FEW INCHES IS POSSIBLE ABOVE 5000 FEET WITH LOCAL AMOUNTS AROUND
  6 INCHES ABOVE 6000 FEET.

* WINDS...SOUTHWEST TO WEST 20 TO 30 MPH IN THE MOUNTAINS AND
  DESERTS WITH GUSTS TO 50 MPH...BECOMING WEST TO NORTHWEST IN THE
  AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THE WINDIER
  LOCATIONS. WINDS DIMINISHING DURING THE EVENING.

* FROST...A COLDER AIR MASS WILL REMAIN IN PLACE THROUGH THURSDAY
  NIGHT WITH FROST POSSIBLE IN THE VALLEYS AND UPPER DESERTS FOR
  LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING...AND AGAIN LATE
  THURSDAY NIGHT INTO EARLY FRIDAY MORNING.

* DRIVING THROUGH THE MOUNTAINS MAY BE DIFFICULT AT TIMES DUE TO
  LOCALLY DENSE FOG...SLICK ROADS...STRONG WINDS...AND SNOW. TRAVEL
  THROUGH THE CAJON PASS AND INTERSTATE 8 THROUGH THE SAN DIEGO
  COUNTY MOUNTAINS MAY BE IMPACTED BY SLUSHY SNOW AT TIMES WEDNESDAY
  INTO WEDNESDAY NIGHT.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

17

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 2:07 AM PSTWind AdvisorySGXRiverside, San Bernardino, San Diego43 hr
Dec 25, 8:24 AM PSTGale WatchSGX4 hr
Dec 25, 8:24 AM PSTSmall Craft Advisory for WindsSGX44 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.